# SDR EISA95341

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Condition: Corrosion
- Location: Rt Hatch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL RIGHT AFT EMERGENCY EXIT HATCH CORRODED INTERNALLY.  REMOVED LOWER INTERNAL WEB, REMOVED AND INSTALLED NUT CHANNELS.  REMOVED LESS THAN .002 MATERIAL, TREATED AND PRIMED THEN REINSTALLED WEB IAW B727 SRM 51-30-2, 51-10-2, AND MM 51-20-2.  (M)
